# SDR ABXA080016

- Difficulty date: December 13, 2007
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N959AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47761
- Aircraft time: 41,444 hours, 44,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 992348487
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING INTERCOSTAL STA 180, LEFT BUTT LINE 30 - 54 WAS CRACKED AT INBOARD END.  REMOVED DRIP PAN TO FOM, INSTALLED REPAIR DOUBLERS: -05, 015, 017, 021 AND -19 IAW DC9 SRM 53-05, FIGURE 75.
